# SDR V2JA0504134151771

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N132SL
- Make and model: Piagio P180
- Aircraft serial: 1098
- Aircraft time: 8,951 hours, 6,653 cycles
- Engine: Pwa PT6A66
- Engine time: 1,018 hours, 809 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW REPORTS UNCOMMANDED AUTOFEATHER ON LEFT ENGINE.
